I have been taking 2 500 mg tablets twice a day for alleged Chrohn's for 33 years New GI doctor suggested I do not have Chrohn's but severe irritable bowel syndrome.
I have been suffering for 3 years with thick sticky saliva and horrid taste. Also have esophageal spasms. Take 10 mg of Elavil. However bowels were regular and in general doing ok.
Dr took me off Azulfidine. Titrated down over 4 weeks. When got off bowels went haywire. Alternating diarrhea and constipation. Spasming. Consistency of stool, color etc all changed. Every day is a mystery. But taste in my mouth significantly improved.
Anyone experience this from stopping Azulfidine.
GI doc took me off Azulfidine. Went off slowly and titrated down over 6 weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.